| Model Number |
1850-0938S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; device remains in the possession of the patient.
Event or Problem Description
As reported: "t2gtn intramedullary nail breakage in a patient inserted 2 years ago.Broken at the proximal oblique side stop.Remove and insert t2agt." "re-fracture".